Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Corrections: Conjugate Parameterizations for Natural Exponential Families

Journal of the American Statistical Association
Vol. 91, No. 436 (Dec., 1996), p. 1757
DOI: 10.2307/2291625
Stable URL: http://www.jstor.org/stable/2291625
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1757
    1757